# SDR TRAX200700430

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 21,279 hours, 18,059 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Hyd
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD ENGINE PUMP FAILED ON CLIMBOUT OF ATL, LOST NR 2 QUANTITY.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY EQUIPMENT AS PRECAUTION.  FLTS 4178, 4654, 4217, 4744 CX.
